# SDR UALA2012112606764

- Difficulty date: November 16, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 61,926 hours, 23,140 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: ACP2788AB04
- Part serial: 307
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT MIC STAYS HOT AND UNABLE TO SELECT VHF NR 1 AND VHF NR 2.  SWITCHED TO CAPT ON 3 AND CLEARED HOT MIC.  OK TO DF REF MEL 2351AK.  REPLACED CAPT ACP.  INSTALLED NEW ACP AMM & TESTED PER AMM.  ALL TESTS OKAY.  REV'D DF #060 AC OK FOR SERVICE.
